# SDR QXEA200500983

- Difficulty date: April 4, 2005
- Submitted: June 9, 2005
- Operation: Air carrier
- Aircraft: N403QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4037
- Aircraft time: 9,602 hours, 10,446 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Light
- Condition: False Indication
- Location: Flap Control Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLAP POWER CAUTION LIGHT IN FLIGHT AFTER SELECTING FLAPS 5 DEGREES. ACCOMPLISHED CHECKLIST, FLAPS RESET.  NO CAUTION LIGHT UPON MX ARRIVAL.  NO FAULTS IN CDS.  FLIGHT CREW INDICATED NO FURTHER FAULTS AFTER RESET.  NO PARTS REPLACED.  ACFT RETURNED TO SERVICE.
